# SDR R61A201707190545

- Difficulty date: July 19, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 34,732 hours, 20,561 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 17118777401
- Condition: Cracked
- Location: Precooler
- Part time: 34,732 hours, 20,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE NR 2 ENGINE PRECOOLER TEE DUCT. MAINTENANCE REMOVED AND REPLACED THE TEE DUCT FROM THE PRECOOLER IAW  AMM 36-11-08, & 36-11-04
